About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 691270, 29 pages
http://dx.doi.org/10.1155/2011/691270
Research Article

Recent Advancements in Fractal Geometric-Based Nonlinear Time Series Solutions to the Micro-Quasistatic Thermoviscoelastic Creep for Rough Surfaces in Contact

1Mechanical Engineering Department, The University of Jordan, Amman 11942, Jordan
2Computer Engineering Department, The University of Jordan, Amman 11942, Jordan

Received 10 October 2010; Accepted 14 January 2011

Academic Editor: Ming Li

Copyright © 2011 Osama M. Abuzeid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Osama M. Abuzeid, Anas N. Al-Rabadi, and Hashem S. Alkhaldi, “Recent Advancements in Fractal Geometric-Based Nonlinear Time Series Solutions to the Micro-Quasistatic Thermoviscoelastic Creep for Rough Surfaces in Contact,” Mathematical Problems in Engineering, vol. 2011, Article ID 691270, 29 pages, 2011. doi:10.1155/2011/691270